# SDR QXEA200300845

- Difficulty date: July 19, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 12,829 hours, 18,229 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002A
- Part serial: 936
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 725 hours, 1,089 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOI-SUP-ON FLIGHT 2206 NR 2 DC GENERATOR CAUTION LIGHT ON ENROUTE. AS PER ABNORMAL CHECKLIST RESET WITH NO CHANGE. REMOVED AND REPLACED NR 2 DC STARTER GENERATOR. OPERATIONAL CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
